Panadol Cold & Flu必理痛傷風感冒丸

Panadol Cold & Flu

Manufacturer:

GSK Consumer

Distributor:

DKSH
/
Agencia Lei Va Hong
Full Prescribing Info
Contents
Acetaminophen, vitamin C, phenylephrine hydrochloride, caffeine, terpin hydrate.
Description
Each PANADOL Cold & Flu New Formulation tablet contains Acetaminophen (Paracetamol) 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 5mg, Vitamin C 30mg and Terpin Hydrate 20mg.
Excipients/Inactive Ingredients: Povidone, purified talc, starch maize, potassium sorbate, sodium lauryl sulphate, stearic acid, eurocol sunset yellow, starch pregelatinized.
Action
PANADOL Cold & Flu tablets contain multi-ingredient formula that could relieve symptoms of cold and flu fast. Paracetamol produces analgesia by elevation of the pain threshold and antipyresis through action on the hypothalamic heat-regulating center, which does not irritate stomach. Phenylephrine Hydrochloride provides fast relief of nasal congestion with long lasting efficacy. Caffeine is a stimulus to relieve the tiredness caused by cold without drowsiness, let patient feel comfortable. Vitamin C could help patient recover fast during cold period. Terpin Hydrate is an effective expectorant by increasing bronchial secretion.
Indications/Uses
PANADOL Cold & Flu tablets provide effective temporary relief of the symptoms associated with common cold and other upper respiratory infections including nasal congestion, sore throat, fever, chesty cough, headache, body ache.
Dosage/Direction for Use
Adults and children (12 years and over): 2 tablets every 4 hours or above as required. Do not take more than 8 tablets in 24 hours. Do not exceed the stated dose and do not take more frequently than every 4 hours. Do not use for longer than 7 days without asking the doctor. Always use the lowest effective dose to relieve the symptoms.
Children under 12 years: Do not use in children under 12 years of age.
Overdosage
If the patient takes more of the medicine than he/she should: the patient should seek medical advice immediately even if he/she does not have any symptoms because of the risk of liver failure.
Contraindications
Do not use if: allergic to paracetamol, ascorbic acid, caffeine, terpin hydrate, phenylephrine or any of the other ingredients in the products; taking, or have taken in the past two weeks, drugs called monoamine oxidase inhibitors (MAOIs), usually used to treat depression; pregnant.
Special Precautions
Do not take with any other medicines for the relief of colds and flu, congestion or blocked nose.
This product contains paracetamol. Taking too much paracetamol can cause serious harm to the liver.
Do not use this medicine if taking any other prescription or non-prescription medicines containing paracetamol to treat pain, fever, symptoms of cold and flu, or to aid sleep.
Always read and follow the label.
The patient should check with the doctor before use if he/she: has liver or kidney problems; is underweight or malnourished; regularly drinks alcohol.
The patient may need to avoid using this product altogether or limit the amount of paracetamol that he/she takes.
The patient should check with the doctor before use if he/she: has high blood pressure, heart disease, blood vessel disease such as Raynaud's phenomenon (which may appear as pain in the fingers or toes in response to cold or stress), diabetes, an overactive thyroid, glaucoma (excessive pressure inside the eyes), pheochromocytoma (a tumour near the kidney), or prostate problems; is taking medicines to control the blood pressure, such as beta-blockers; is taking appetite suppressants or stimulants; is taking medicines to treat depression, such as tricyclic antidepressants (e.g. amitriptyline); is taking medicines for heart disease (e.g. digoxin); is taking warfarin or similar medicines used to thin the blood; is breast-feeding; has a severe infection as this may increase the risk of metabolic acidosis.
Signs of metabolic acidosis include: deep, rapid, difficult breathing; feeling sick (nausea), being sick (vomiting); loss of appetite.
The patient should contact a doctor immediately if the patient gets a combination of these symptoms.
This medicine contains caffeine. Avoid drinking too many caffeine containing drinks (e.g. tea, coffee and caffeine-containing canned drinks) when taking this medicine.
Please see the doctor if the symptoms persist.
Keep out of sight and reach of children.
This medicine may cause dizziness. If affected do not drive or operate machinery.
Use in Lactation: Use during breast-feeding should be avoided.
Adverse Reactions
When using this medicine the patient may experience: headache, dizziness, nervousness, difficulty sleeping, increased blood pressure, nausea and vomiting.
The patient should stop taking this medicine and tell the doctor immediately if: the patient experiences allergic reactions such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat or face; the patient experiences a skin rash or peeling, or mouth ulcers; the patient has previously experienced breathing problems with aspirin or non-steroidal anti-inflammatories, and experiences a similar reaction with this product; the patient experiences unexplained bruising or bleeding; the patient experiences loss of vision, which may be due to abnormally high blood pressure in the eye. This is very rare but is more likely to occur in those with glaucoma; the patient experiences an unusually fast pulse rate, or a sensation of an unusually fast or irregular heartbeat; the patient experiences difficulty in passing water. This is more likely to occur in men with an enlarged prostate gland.
These reactions are rare.
Storage
Store below 30°C. Store in a dry place.
ATC Classification
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Tab 10's, 20's, 30's.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in